# SDR AALA981436

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 97941011
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 1009 - DURING CLIMB THROUGH FL 18, RIGHT START VALVE OPEN LIGHT ILLUMINATED.  CREW PERFORMED IN FLIGHT SHUT DOWN OF RIGHT ENGINE AND LANDED DFW OVERWEIGHT WITHOUT FURTHER INCIDENT.  AN OVERWEIGHT INSPECTION WAS ACCOMPLISHED WITH NO FINDINGS.  REPLACED RIGHT ENGINE START VALVE AND ACCOMPLISHED OPERATIONS CHECK WITH NORMAL OPERATION.  SYSTEM GROUND AND LEAK CHECKED NORMAL OPERATION.  (M)
